# SDR DL76L001869

- Difficulty date: September 25, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 36,978 hours, 5,673 cycles
- Engine: Pwa PW4060
- Engine time: 21,922 hours, 3,283 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT PRV EICAS MSG AT 80 KTS.  TAKEOFF DISCONTINUED.  REPAIRED CHAFED WIRING TO TERM 3 OF PRV AND REPLACED TERM 1 TO PRV.  ALSO REPLACED PRV.  PERFORMED HI-PWR RUNUP.  NOTE; PRV CONTROLLER ALSO REPLACED IN COURSE OF T/S.
